# SDR C2XA04IA126

- Difficulty date: October 5, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 8,345 hours, 7,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- FLIGHT 2621, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT ON THE SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT, OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
